# SDR SWAA2024050973873

- Difficulty date: April 11, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ECS BAY HAS CRACKED DUCT SUPPORT BRACKET (212A1116) ACCESS PANEL 192CR BS540+6 RBL8.<[01] REMOVED AND REPLACED RH ECS BAY DUCT SUPPORT BRACKET;BS540+6;RBL8;PER DGW#212A1101;PER AIPC 36-13-01-01A AND SRM 51-40-02.;[02] VERIFIED CORRECTIVE ACTION 1
